An integral equation of convolution type with an exponential in the kernel
Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1566-1567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_11_a21,
author = {Yu. I. Cherskii},
title = {An integral equation of convolution type with an exponential in the kernel},
journal = {Differencialʹnye uravneni\^a},
pages = {1566--1567},
year = {1997},
volume = {33},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_11_a21/}
}
Yu. I. Cherskii. An integral equation of convolution type with an exponential in the kernel. Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1566-1567. http://geodesic.mathdoc.fr/item/DE_1997_33_11_a21/